# SDR AUS20021279

- Difficulty date: October 15, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Binding
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP LEVER FOULING ON ENGINE CONTROL FRICTION LEVER.
